| Catalog Number |
6000-670-000 |
| Medical Device Problem Codes |
Imprecision (1307); Incorrect Measurement (1383)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the customer, during a case while performing a biopsy, as patient landmark points were established, deviations were between 4mm to 5mm, with one being around 6mm.A biopsy was taken, per the surgeon, the lateral caudate and not the tumor was resected.An additional surgery was required, additional information has been requested from the user facility.
Event or Problem Description
Additional Manufacturer Narrative
Corrected data: d3, d5, g1, g4, and h4.D9 and h6 coding has been updated to reflect investigation conclusion.